# SDR DALA2024031803430

- Difficulty date: March 17, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 14,540 hours, 1,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 AFT CARGO DOOR CUT-OUT FWD SIDE PAINT SCRATCH NEAR CARGO DOOR OPEN PLACARD. CORRECTIVE ACTION: PAINTED AREA. OK FOR SERVICE. (0249115)
